Alert archive / California / Wind Advisories in 2019

Wind Advisory 17, NWS San Diego, CA

March 13, 20194 counties in California

NWS San Diego, CA issued this wind advisory at Mar 13, 2019, 1:33 PM PDT for 4 counties in California. It took effect at Mar 14, 2019, 2:00 AM PDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2019, 1:33 PM PDT (20:33 UTC)
In effect from
Mar 14, 2019, 2:00 AM PDT
Expired
Mar 16, 2019, 1:00 PM PDT
In force
59 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2019-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2019-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WWUS76 KSGX 132033
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
133 PM PDT Wed Mar 13 2019

...GUSTY NORTHEAST WINDS THURSDAY MORNING...


CAZ048-055-057-554-140500-
/O.NEW.KSGX.WI.Y.0017.190314T0900Z-190314T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, and Crestline
133 PM PDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT THURSDAY...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect from 2 AM to 2 PM PDT Thursday. 

* Winds...Northeast 20 to 25 mph gusting 35 to 40 mph. Gusts to 45 
  mph will be possible at times.

* Timing...Winds increase soon after midnight and weaken in the
  early afternoon on Thursday.

* Location...The foothills of the San Bernardino Mountains and the
  northern portions of the Inland Empire, mainly below the Cajon
  pass. The Santa Ana Mountains and portions of inland Orange
  County.

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
10 follow-up statements
210 
WWUS76 KSGX 140445
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
945 PM PDT Wed Mar 13 2019

...GUSTY NORTHEAST WINDS THURSDAY MORNING...

CAZ048-055-057-554-141300-
/O.CON.KSGX.WI.Y.0017.190314T0900Z-190314T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, and Crestline
945 PM PDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT
THURSDAY...

* Winds...Northeast 20 to 30 with gusts to 45 mph at times. 

* Timing...Winds increase after midnight and weaken Thursday
  afternoon. 

* Location...The foothills of the San Bernardino Mountains and the
  northern portions of the Inland Empire, mainly below the Cajon
  pass. Also, the Santa Ana Mountains and portions of inland 
  Orange County. 

* Impacts...Strong wind gusts will cause driving difficulty for
  high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

jmb
174 
WWUS76 KSGX 141015
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
315 AM PDT Thu Mar 14 2019

CAZ048-055-057-554-142100-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-190314T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, and Crestline
315 AM PDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* Winds...Areas of northeast winds 20 to 30 mph with gusts to 45
  mph. 

* Timing...The winds will be strongest through mid morning, then
  will begin to diminish into the afternoon.W
 
* Location...Along and near the coastal mountain slopes and below
  passes and canyons with the strongest gusts in the Inland Empire
  below the Cajon Pass and along and near the coastal slopes of
  the Santa Ana Mountains.

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

* Reports...The strongest gusts overnight have been 46 mph at
  Fremont Canyon at 2 and 3 AM and 46 mph at Paivika Ridge in the
  San Bernardino Mountains between Crestline and the Cajon Pass at
  1:30 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

17
772 
WWUS76 KSGX 141929
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1229 PM PDT Thu Mar 14 2019

CAZ048-055-057-554-150300-
/O.EXT.KSGX.WI.Y.0017.000000T0000Z-190315T0300Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, and Crestline
1229 PM PDT Thu Mar 14 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 45 to
  55 mph. 

* Timing...The winds were strongest this morning and will
  gradually weaken through the afternoon. 

* Location...Along and near the coastal mountain slopes and 
  below passes and canyons with the strongest gusts in the 
  Inland Empire below the Cajon Pass and along and near the 
  coastal slopes of the Santa Ana Mountains. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

* Reports...The strongest gusts have been 62 mph at Fremont Canyon
  at 8 AM and 59 mph at C.S.U. San Bernardino at 10:15 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
756 
WWUS76 KSGX 142344
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
444 PM PDT Thu Mar 14 2019

...WIND ADVISORY NOW IN EFFECT THROUGH MIDDAY SATURDAY...

.The weak to moderate offshore flow will continue at times through
Saturday, with local wind speeds over 40 MPH mainly during the
mornings. Strongest winds will be below Cajon Pass and near the
Santa Ana Mountains and foothills.

CAZ048-055-057-554-150745-
/O.EXT.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Ontario, Fontana, Rancho Cucamonga, 
and Crestline
444 PM PDT Thu Mar 14 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PDT SATURDAY...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 40 to 45
  mph. 

* Timing...Winds strongest during the mornings Friday and Saturday.
  
* Location...Along the coastal mountain slopes and below passes 
  and canyons with the strongest gusts in the Inland Empire below 
  the Cajon Pass and near the Santa Ana Mountains.

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

* Reports...The highest gusts today have been 62 mph at Fremont 
  Canyon at 8 AM and 59 mph at C.S.U. San Bernardino at 10:15 AM.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Maxwell
646 
WWUS76 KSGX 150436
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
936 PM PDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT THROUGH MIDDAY SATURDAY...

.The weak to moderate offshore flow will continue at times
through Saturday, with local wind speeds over 40 MPH mainly
during the mornings. Strongest winds will be below Cajon Pass and
near the Santa Ana Mountains and foothills.

CAZ048-055-057-554-151300-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Ontario, Fontana, Rancho Cucamonga, 
and Crestline
936 PM PDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT SATURDAY...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 40 to 
  45 mph. 

* Timing...Winds strongest during the mornings Friday and 
  Saturday.

* Location...Along the coastal mountain slopes and below passes 
  and canyons with the strongest gusts in the Inland Empire 
  below the Cajon Pass and near the Santa Ana Mountains. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Maxwell
248 
WWUS76 KSGX 151030
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
330 AM PDT Fri Mar 15 2019

CAZ050-056-058-065-152245-
/O.EXA.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Diego County Valleys-Riverside County Mountains-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
and Desert Hot Springs
330 AM PDT Fri Mar 15 2019

...WIND ADVISORY IN EFFECT UNTIL 1 PM PDT SATURDAY...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect until 1 PM PDT Saturday. 

* Winds...Areas of northeast winds 20 to 30 mph with gusts to 45 
  mph. Isolated gusts to 55 mph.

* Timing...The winds will become more widespread after sunrise and
  continue through the morning, then weaken during the afternoon
  and evening. 

* Location...Along and near the coastal slopes of the mountains
  and below passes and canyons. 

* Outlook...Another round of gusty northeast winds is expected for
  late tonight into Saturday morning with a little less coverage 
  and strength than the winds for this morning. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ048-055-057-554-152245-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, Crestline, 
Lake Arrowhead, and Running Springs
330 AM PDT Fri Mar 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT SATURDAY...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 45 
  mph.

* Timing...The winds will become more widespread after sunrise and
  continue through the morning, then weaken during the afternoon
  and evening. 

* Location...Along and near the coastal slopes of the mountains
  and below passes and canyons with the strongest gusts in the
  Inland Empire below the Cajon and Banning Passes. 

* Outlook...Another round of gusty northeast winds is expected for
  late tonight into Saturday morning with a little less coverage 
  and strength than the winds for this morning. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

17
668 
WWUS76 KSGX 152011
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
111 PM PDT Fri Mar 15 2019

CAZ048-050-055>058-065-554-160500-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, Crestline, 
Lake Arrowhead, Running Springs, Idyllwild-Pine Cove, Julian, 
Pine Valley, and Desert Hot Springs
111 PM PDT Fri Mar 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT SATURDAY...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 45 
  mph. Isolated gusts to 55 mph, mainly in San Diego County.

* Timing...The winds will become more widespread and stronger
  after sunrise during the mornings, then weaken during the 
  afternoons and evenings.
 
* Location...Along and near the coastal slopes of the mountains 
  and below passes and canyons with the strongest gusts in the 
  Inland Empire below the Cajon and Banning Passes. 

* Outlook...Another round of gusty northeast winds is expected 
  for late tonight into Saturday morning with a little less 
  coverage and strength than the winds for this morning. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
129 
WWUS76 KSGX 160352
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
852 PM PDT Fri Mar 15 2019

CAZ048-050-055>058-065-554-161300-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, Crestline, 
Lake Arrowhead, Running Springs, Idyllwild-Pine Cove, Julian, 
Pine Valley, and Desert Hot Springs
852 PM PDT Fri Mar 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT SATURDAY...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 45 
  mph. Isolated gusts to 55 mph, mainly in San Diego County. 

* Timing...The winds will become more widespread and stronger 
  after sunrise during the mornings, then weaken during the 
  afternoons and evenings. 

* Location...Along and near the coastal slopes of the mountains 
  and below passes and canyons with the strongest gusts in the 
  Inland Empire below the Cajon and Banning Passes. 

* Outlook...Another round of gusty northeast winds is expected
  late tonight into Saturday morning with a little less coverage
  and strength than the winds we had today.

* Impacts...Strong wind gusts will cause driving difficulty for
  high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

jmb
302 
WWUS76 KSGX 161153
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
453 AM PDT Sat Mar 16 2019

CAZ048-050-055>058-065-554-162000-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, Crestline, 
Lake Arrowhead, Running Springs, Idyllwild-Pine Cove, Julian, 
Pine Valley, and Desert Hot Springs
453 AM PDT Sat Mar 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...

* Winds...Areas of northeast winds 20 to 30 mph with gusts 45 
  mph. Isolated gusts to 55 mph, mainly in San Diego County. 

* Timing...The winds will become more widespread and stronger
  after sunrise, then weaken during the afternoon.

* Location...Along and near the coastal slopes of the mountains
  and below passes and canyons with the strongest gusts in the
  Inland Empire below the Cajon and San Gorgonio Passes. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
125 
WWUS76 KSGX 162011
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
111 PM PDT Sat Mar 16 2019

CAZ048-050-055>058-065-554-162115-
/O.EXP.KSGX.WI.Y.0017.000000T0000Z-190316T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Fontana, Rancho Cucamonga, Crestline, 
Lake Arrowhead, Running Springs, Idyllwild-Pine Cove, Julian, 
Pine Valley, and Desert Hot Springs
111 PM PDT Sat Mar 16 2019

...WIND ADVISORY HAS EXPIRED...

Winds continue to subside. Therefore, the Wind Advisory was
allowed to expire. Northeast gusts of 30 to 40 mph will prevail in
isolated locales before subsiding further this afternoon.

$$

Gregoria

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 13, 9:04 AM PDT, 4 hours 29 minutes earlier.

Area forecast discussion, Mar 13, 9:04 AM PDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
904 AM PDT Wed Mar 13 2019

.SYNOPSIS...
The light showers from earlier this morning have dissipated and we
have begun to transition from strong onshore flow to moderate offshore
flow. This has begun to push the low clouds out of the Inland
Empire and Northern San Diego County. The last area to clear will
be the coastal areas and valleys of southern San Diego County.
Expect mostly sunny days and clear nights with periods of gusty
offshore winds, and a warming trend through the weekend. Daytime
temperatures will be above seasonal averages for the weekend
through Monday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A shortwave trough embedded in northwest flow aloft brought light
showers from the coastal mtn slopes westward overnight into early
this morning. Rainfall totals were mostly less than one tenth
inch, but some locations got between one tenth and 0.24 inch. It
also brought strong westerly winds to the mtns and adjacent
desert slopes. The showers have dissipated, and offshore winds
have begun to develop across the San Bernardino mtns and the
Inland Empire as the shortwave continues to move to the southeast.
The offshore winds will help to speed up the clearing of low
clouds west of the mtns, and we can expect mostly sunny skies by
late morning or early afternoon.

A warming trend with periods of weak to moderate offshore flow
begins today and will continue through the weekend as a ridge of
high pressure builds off the west coast and shifts inland. The
mean westerly flow splits over the central North Pacific and a
branch of the jet stream becomes established at about 30 degrees
North Latitude. This allows a weakened shortwave trough to move
over SoCal on Friday, followed by another shortwave on Sunday.
These shortwave troughs will have little effect on conditions
beyond weakening the offshore flow at the sfc and bringing some
high clouds. Daytime temperatures will likely be above seasonal
averages for Friday through the weekend.

Fair and warm weather will continue through early next week, but
medium-range models show a low pressure system moving in from the
west late next Wednesday into Thursday. This system could bring
another chance for precipitation but at this time the details are
still quite uncertain.

&&

.AVIATION...
131545Z...Coast/Valleys/Mountains...Low clouds sticking around KSAN
and KCRQ at this hour, but will quickly scatter out by 17Z.
Mountains locally obscured in clouds and fog through 17Z. Areas of
strong northwest winds 25-35 kt with gusts to 45 kt in the mountains
and passes, but will continue to gradually decrease this morning.
Mostly clear skies in all areas after 18Z continuing through this
evening.

Deserts... Mostly clear with unrestricted vis through Thursday.
Strong northwest winds are subsiding, but winds 15-25 kt with gusts
to 30 kt possible through the morning hours.

&&

.MARINE...
Strong winds and high combined seas will continue this morning.
Winds will decrease this morning, but seas will more gradually
subside during the day. A Small Craft Advisory is in effect through
noon. No additional hazardous marine weather is expected through
Sunday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.

PZ...Small Craft Advisory until noon PDT today for Coastal Waters
     from San Mateo Point to the Mexican Border and out to 30 nm-
     Waters from San Mateo point to the Mexican Border Extending
     30 to 60 nm out including San Clemente Island.

&&

PUBLIC...PG
AVIATION/MARINE...Connolly

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.